# SDR AU010204

- Difficulty date: February 20, 2001
- Submitted: April 4, 2001
- Operation: General aviation
- Make and model: Boeing 747438
- Engine: Rroyce RB211524G19
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 7A146913
- Condition: Discharged
- Location: Escape Slide
- Part time: 5,336 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NO5 LH MAIN ENTRY DOOR EMERGENCY ESCAPE SLIDE INFLATION RESERVOIR PRESSURE BELOW LIMITS.
